Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, my son 8 years old, has a flu and I gave him Aspirin. My doctor told me that I did it wrong since the children can experience adverse effects of aspirin. Is there still a posibility he could develop some adverse reaction?

Loading...


Hi, I think that he would have reacted already if there was a possibility for him to develop Reye’s syndrome. Children who had viral infection can develop Reye's syndrome while they're recovering from it. The flu, a cold, or chickenpox are all viral infections. Its symptoms are: diarrhoea and sometimes vomiting, difficulty breathing, drowsiness or lethargy, hyperactivity and agitation. Even seizures and coma have been reported. Urgent medical help is needed if any of above symptoms are recognized. Children are more likely to get it if they take aspirin, so it should be not be given by the age of 16 years.
Reply

Loading...